Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 2, Pages 413-415

A Diophantine system

Department of Mathematics, Arizona State University, Tempe 85287, Arizona, USA

Received 20 November 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


It is shown how to find all integers a,b such that a+b, a2+b2 and a3+b3 are simultaneously perfect squares.